MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-GENERAL LAPAROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-GENERAL LAPAROSCOPY PACK
Catalog Number DYNJ67250B
Medical Device Problem Codes Decoupling (1145); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "customer having issues with bovie cords, might be monopolar.A cord melted and burned a surgeons hand.".
 
Additional Manufacturer Narrative
The customer reported having issues with bovie cords, might be monopolar, and according to the customer, on 5/19/2023, "cautery dislodging from the cord" and due to this, a burn occurred.Medline¿s investigation noted no sample or photo received, reviewed complaint history, reviewed finished good production records, and reviewed finished good pack build; there are no issues with the build that likely contributed to the reported issue.Medline was unable to confirm the reported defect as there was no samples or detailed pictures that were received, and without a sample it is difficult to determine a true root cause for the reported issue.The supplier quality team will monitor this issue for trending purposes, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-GENERAL LAPAROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50236066
Report Number1417592-2026-16737
Device Sequence Number13336338
Product Code FDE
UDI-Device Identifier40195327292233
UDI-Public40195327292233
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ67250B
Device Lot NumberUNK PDM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown